Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Stomach problem, nausea, diarrhea, blood in nose, anxiety. Had zantac, lexapro. Is it a sinus infection?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1979
Answered : 624 Questions
I am on Zantac 300mg 2x a day for stomach issues, and I take Lexapro 10mg for anxiety. I have been very nauseus for about a week. I have had diarrea off and on this week and I think the nausa is coming from drainage (I don't feel congested, but feel like I have drainage in the back of my throat) this morning when I went to blow my nose the right side had a little blood in it. Do you think I have a sinus infection, or what may be wrong with me? I just went to the doctor yesterday and they put me on the Zantac 300mg 2x a day, I hate to go back today with a new symptom.
Posted Thu, 5 Jul 2012 in Ear, Nose and Throat Problems
Answered by Dr. Chandra Shekhar Sharma 2 hours later

Welcome to XXXXXXX

You seems to be suffering with Rhinitis &/or Sinusitis with post nasal drip.

Blood can come out of nostril on blowing out, if mucus membrane is dry.

Post nasal drip occurs due to excessive secretion of mucus by nasal mucosa.

But mucus generally doesn't cause nausea, while blood can cause.

If blood is coming as post nasal drip, it requires urgent attention.

As you are not feeling nasal congestion, sinusitis might be causing it.

To confirm diagnosis, examination of nostrils and pharynx and some tests on the basis of examination may be required.

Following test may be required:-T & DLC, Eosinophil count, nasal endoscopy, biopsy and X-Ray &/or CT scan.

In my opinion, you require examination by an E.N.T.Specialist as early as possible.

Mean while you can take anti emetic, antibiotics and anti histaminic with consultation to your doctor.

If you have further query, please feel free to ask,

With good wishes,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor